# SDR 2006UALA01436

- Difficulty date: July 19, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N350UA
- Make and model: Boeing 737322
- Aircraft serial: 24301
- Aircraft time: 51,525 hours, 28,695 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE EXTERIOR SKIN DENT AT FRAME LOCATION BS 807 BETWEEN 27L AND 27R. INTERIOR SAME LOCATION FRAME IS BENT.   REMOVED DAMAGE. FABRICATED AND INSTALLED DOUBLER-TRIPLER REPAIR.
